# SDR AALA201707109072

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 52,267 hours, 25,739 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBRICATED HINGES AND FITTINGS IAW AMM 12-21-01.  OPS CHECKED GOOD IAW AMM 52-11-00.  AIRCRAFT WAS GROUNDED.
